# SDR DHL2004782013

- Difficulty date: December 7, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MIOSCO62
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERIES IAW MM 33-50-71, OPS CK NORMAL P/N MIOSC062 (4 EA).
